# SDR R61A201507020435

- Difficulty date: July 2, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  PANEL 351BZ CRACKED IN LOWER INBD CORNER.  MAINTENANCE REPAIRED IAW ETD 2015-170-063112.
